# SDR UPS96220585

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOOR BEAM CORRODED AT STA 480 FROM BL 0 TO RBL 48.  CUT OUT DAMAGED AREA AT STA 480, FROM LBL 12 TO RBL 65 PER SRM 53-10-8, FAB'D AND INSTALLED UPPER CAP REPAIR PER SRM 53-10-8 FIG 5 AND SRM 51-30-2.
